MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED

PRIDE MOBILITY PRODUCTS CORPORATION PRIDE MOBILITY PRODUCTS; WHEELCHAIR, POWERED
Model Number Q6 EDGE 3 STRETTO
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 11/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not yet been made available for evaluation.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Consumer alleges the left side arm rest has fallen down and won't stay up.He alleges he was getting out but started to fall so i put a little too much pressure on it and me and it allegedly fell to the floor.
 
Additional Manufacturer Narrative
Provider went out and repaired unit.No parts were required to repair.Unit is working properly.
 
Event or Problem Description

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
WHEELCHAIR, POWERED
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS CORPORATION
401 york avenue
duryea PA 18642
Manufacturer (Section G)
N/A
n/a
n/a
n/a
Manufacturer Contact
kelly livingston
401 york avenue
duryea, PA 18462
8008008586
MDR Report Key21695972
Report Number2530130-2025-00774
Device Sequence Number18450288
Product Code ITI
UDI-Device Identifier00606509200189
UDI-Public00606509200189
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K143383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ6 EDGE 3 STRETTO
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date03/26/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/07/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale